Analitikus módszerek a számelméletben  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
49693
típus K
Vezető kutató Pintz János
magyar cím Analitikus módszerek a számelméletben
Angol cím Analytic methods in number theory
zsűri Matematika–Számítástudomány
Kutatóhely MTA Rényi Alfréd Matematikai Kutatóintézet
résztvevők Balog Antal
Biró András
Gyarmati Katalin
Hegyvári Norbert
Pappné dr. Kovács Katalin
Révész Szilárd
Sándor Csaba
Sárközy András
Tóth Árpád
projekt kezdete 2005-01-01
projekt vége 2008-06-30
aktuális összeg (MFt) 14.500
FTE (kutatóév egyenérték) 4.50
állapot lezárult projekt





 

Zárójelentés

 
kutatási eredmények (magyarul)
Kutatócsoportunk az analitikus számelmélet, a kombinatorikus számelmélet és a pszeudovéletlen sorozatok elméletében folytatott igen eredményes kutatásokat, amelyek összesen 76 megjelent, vagy közlésre elfogadott publikációt eredményeztek, kb. 80%-ban neves külföldi szaklapokban, többek közt az Annals of Math.-ben es a svéd Acta Mathematicaban. Külön kiemelendő a témavezető Goldstonnal es Yildirimmel közös eredménye, amely szerint a prímszámok sorozatában liminf( p_(n+1)-p_n)/logp_n=0. Az eredménynek széleskörű nemzetközi visszhangja volt. A Discover Magazine világviszonylatban a 2005-ös év legfontosabb matematikai felfedezéseként értékelte. Az AMS 2006 januári San Antonioban több ezer résztvevővel tartott éves konferenciáján az elmúlt év 4 legfontosabb matematikai eredményének ismertetésébe ez mint az egyetlen elméleti matematikai eredmény került bele. A Bourbaki szemináriumon is ismertetetésre került, míg a neves American Institute of Mathematics (az USA 7, NSF által támogatott matematikai intézete közül az egyik) külön 1 hetes konferenciát szentelt neki , az évi 3 hasonló találkozóból egyet. Az eredményt napokon belül ismertette a Science, a brit Guardian, később az American Scholar, a Wall Street Journal, továbbá több amerikai, brit, indiai, magyar (Népszabadság, Magyar Tudomány, Interpressz Magazin), taiwani és török napilap és folyóirat, az amerikai PBS televízió. Azóta 7 neves külföldi egyetem tananyagába került bele; az MIT 2006-ban külön kurzust szentelt neki.
kutatási eredmények (angolul)
Our group executed very successful investigations in analytic and combinatoric number theory and in the theory of pseudo-random sequences. This research resulted in 76 papers, appeared or accepted in 80% in important international journals in abroad, among them in Annals of Math. and in Acta Math. (Djursholm). In the work of the Principal Investigator, Goldston and Yildirim the relation liminf( p_(n+1)-p_n)/logp_n=0 is proved for the sequence of primes. The result attracted a wide international recognition. Discover magazine characterized it as the most important mathematical discovery of the year. The annual meeting of AMS in 2006 which attracted several thousands of participants choose it as the subject of the "Current Events" session as one of the 4 most important mathematical results, the only one from theoretical mathematics. It was the subject of a Bourbaki seminar; the American Institute of Mathematics (one of the 7 mathematical institutes in USA supported by NSF) devoted a one week meeting to it , one of the 3 annual meetings of such type. The result was reported within a few days in Science, the Guardian, later in the American Scholar, the Wall Street Journal, further in American, British, Hungarian (Népszabadság, Magyar Tudomány, Interpressz), Indian, Turkish and Taiwanese newspapers and journals, further in the American PBS television. Seven well-known foreign universities included the result into their courses; MIT devoted a separate course to it.
a zárójelentés teljes szövege http://real.mtak.hu/2019/
döntés eredménye
igen





 

Közleményjegyzék

 
Gyarmati, K.: Pseudorandom sequences constructed by the power generator, Periodica Math. Hungar. 52, 1-18, 2006
Gyarmati, K.; Sárközy, A.; Pethő, A.: On linear recursion and pseudorandomness, Acta Arith. 118(2005), 359-374, 2005
Sárközy, A: On sums and products of residues moduls, Acta Arith. 118 (2005), 403-409, 2005
Chen, Yong-Gao; Sárközy, A.; T. Sós, V.; Tang, M.: On the monotonicity properties of additive representation functions, Bull. Australian Math. Soc., 72(2005), 129-138, 2005
Bíró, A: Strong characterizing sequences for subgroups of compact groups, J. Number Theory 121 (2) 324-354, 2006
Bíró, A: Divisibility of integer polynomials and tilings of the integers, Acta Arith. 118/2 (2005), 117-127, 2005
C. Dartyge, A. Sarkozy, M. Szalay: On the number of prime factors of summands of partitions, J. Theorie Nombres Bordeaux 18, 73-87, 2006
P. Hubert, C. Mauduit, A. Sarkozy,: On pseudorandom binary lattices, Acta Arith. 125, 51-62, 2006
B. Farkas, Sz. Gy. Revesz: Tiles with no spectra in dimension 4, Math. Scand. 98, no.1, 44-52, 2006
M. Kolountzakis, Sz. Gy. Revesz: On pointwise estimates of positive definite functions with given support, Canad. J. Math. 58 (2), 401-418, 2006
D.A. Goldston, Y. Motohashi, J. Pintz, C. Y. Yildirim: Small Gaps between Primes Exist, Proc. Japan Acad. 82 (SerA), No.4, 61-65, 2006
D.A. Goldston, J. Pintz, C. Y. Yildirim: Primes in Tuples III, Functiones et Approximatio, 35, 76-89, 2006
M. Kolountzakis, Sz. Gy. Revesz: Turán's extremal problem for positive definite functions on groups, J. London Math. Soc. 74, 475-496, 2006
A. Toth, D. Varloin: Holomorphic diffeomorphisms of semi-simple homjogeneous spaces, Compositio Mathematica, 142 (5), 1308-1326, 2006
Balog, A: Many additive quadruples, CRM Proceedings and Lecture Notes: "Additive Combinatorics", Montreal, pp.39-50, 2007
Bíró, A: Characterisations of groups generated by Kronecker sets, J. Theor. Nombres Bordeaux, 19, 567-582, 2007
Elekes, M., Toth, A: Covering locally compact groups by less than 2^(omega) many translates of a compact nullset, Fund. math.193/3, 243-257, 2007
Kovacs, K: On triples of consecutive Legendre symbols, Ann. Univ. Sci. Budapest 49, 143-147, 2007
Sandor, Cs: Non-degenerate Hilbert cubes in random sets, J. Theor. Nombres Bordeaux 19, 249-261, 2007
Sándor, Cs: An upper bound for Hilbert cubes, J. Combin. Theory Ser. A 114, no.6, 1157-1159, 2007
Sándor, Cs: Random B_h sets and additive bases in B_Z_N, Integers 7, A32, 10 pp. (electronic), 2007
Sándor, Cs: A note on a conjecture of Erdős-Turán, Integers 8, A30, 4 pp. (electronic), 2008
Pintz, J: Cramér vs. Cramér. On Cramér's probabilistic model for primes, Funct. Approx. Comment. Math. 37, part 2, 361-376, 2007
Languasco, A., Pintz, J., Zaccagnini, A: On the sum of two primes and k powers of two, Bull. Lond. Math. Soc. 39, no.5, 771-780, 2007
Goldston, D.A., Pintz, J., Yildirim, C. Y.: The path to recent progress on small gaps between primes, Analytic Number Theory, 129-139, Clay Math. Proc., 7, Amer. Math. Soc., Providence, RI, 2007
Motohashi, Y., Pintz, J.: A smoothed GPY sieve, Bull. Lond. Math. Soc. 40, no.2, 298-310, 2008
Pintz, J.: Approximations to the Goldbach and twin prime problem and gaps between consecutive primes, Advanced Studies in Pure Mathematics 49, Probability and Number Theory - Kanazawa, 2005, Eds. K. Matsumoto, H. Sugita, Mathematical Society of Japan, Tokyo, pp. 323-365, 2007
Gyarmati, K., Hennecart, F., Ruzsa, I.Z: Sum and difference of finite sets, Funct. Approx. Comment. Math. 37, 7-18, 2007
Gyarmati, K, Sárközy, A.: Equations in finite fields with restricted solution sets, I. (Character sums.), Acta. Math. Hungar. 118, 129-148, 2008
Gyarmati, K, Sárközy, A.: Equations in finite fields with restricted solution sets, II. (Algebraic equations.), Acta. Math. Hungar. 119, 259-280, 2008
Gyarmati, K, Stewart, C.L: On powers in shifted products, Glasnik Matematicki 42, 273-279, 2007
Gyarmati, K, Konyagin S.,Ruzsa, I.Z.: Double and triple sums modulo a prime, CRM Proceedings and Lecture Notes, 43, AMS, pp. 271-278, 2008
Hegyvári, N., Hennecart, F., Plagne A: Answer to the Burr-Erdős question on restricted addition and further results, Combinatorics, Probability and Computing 16, No. 5, 747-756, 2007
Hegyvári, N., Hennecart, F.: On monochromatic sums of squares and primes, J. Number Theory 124, No. 2, 314-324, 2007
Hegyvári, N: IP sets, Hilbert cubes, Publ. Math. Debrecen 72, no. 1-2, 45-53, 2008
Hegyvári, N: On additive and multiplicative Hilbert cubes, J. Combinatorial Theory, Ser. A 115, 354-360, 2008
Révész, Sz. Gy: Turán-type converse Markov inequalities for convex domains on the plane, J. Approx. Theory 141, No.2, 162-173, 2006
Révész, Sz. Gy: On some extremal problems of Landau, Serdica Math. J. 33, 125-162, 2007
Reyes, N.N., Révész, Sz. Gy., Valesco, A. M: Oscillation of Fourier Transforms and Markov-Bernstein Inequalities, J. Approx. Theory 145, 100-110, 2007
Bonami, A., Révész, Sz. G: Failure of Wiener's property for positive definite periodic functions, Comptes Rendus Mathematique 346, No. 1-2, January-February 2008, pp. 39-44, 2008
Dartyge, C., Sárközy, A: On pseudo-random subsets of the set of the integers not exceeding N, Periodica Math. Hungar 54, 163-173, 2006
Dartyge, C., Sárközy, A: On pseudo-random subsets of the set of the integers not exceeding N, Periodica Math. Hungar 54, 183-200, 2007
Sárközy, A., Stewart, C.L: On pseudorandomness in families of sequences derived from the Legendre symbol, Periodica Math. Hungar 54, 163-173, 2007
Louboutin, S., Rivat, J., Sárközy, A: On a problem of D. H. Lehmer, Proc. Amer. Math. Soc. 135, 969-975, 2007
Mauduit C., Niederreiter H., Sárközy, A: On pseudorandom [0,1) and binary sequences, Publ. Math. Debrecen 71, 305-327, 2007
Mauduit C., Sárközy, A: On large families of pseudorandom binary lattices, Uniform Distribution Theory 2, 23-37, 2007
Sárközy, A: On finite pseudorandom binary sequences and their applications in cryptography, Tatra Mt. Math. Publ. 37, 123-136, 2007
Nicolas J.-L., Sárközy, A: On summands of general partititons, Funct. Approx. Comment. Math. 37, 351-359, 2007
Dartyge, C., Sárközy, A: Large families of pseudorandom subsets formed by power residues, Unif. Distrib. Theory 2, 73-88, 2007
Mauduit, C., Sárközy, A: Construction of pseudorandom binary lattices by using the multiplicative inverse, Mh. Math. 153, 217-231, 2007
Sárközy, A: On the number of additive representations of integers, More Sets, Graphs and Numbers, A Salute to Vera Sós and András Hajnal, eds. E. Győry et al. Bolyai Soc. Math. Studies 15, J. Bolyai Math. Soc. and Springer, pp.329-339, 2006
Ahlswede, R., Cassaigne J., Sárközy, A.: On the correlation of binary sequences, Applied Discrete Math., közlésre elfogadva, megjelenés várható éve, 2009
Sárközy, A.: Véges pszeudovéletlen bináris sorozatokról (akadémiai székfoglaló), Székfoglalók. Magyar Tudományos Akadémia, közlésre elfogadva, megjelenés várható éve, 2009
Pintz, J.: A Goldbach sejtésről (akadémiai székfoglaló), Székfoglalók. Magyar Tudományos Akadémia, közlésre elfogadva, megjelenés várható éve, 2009
Sárközy, A.: On products and shifted products of residues modulo p, Integers: EJCNT, közlésre elfogadva, megjelenés várható éve, 2009
Stewart, C. L., Sárközy, A.: Irregularities of sequences relative to long arithmetic progressions, Roth Festschrift, közlésre elfogadva, megjelenés várható éve, 2009
Csikváry P., Gyarmati K., Sárközy, A.: Density and ramsey type results on algebraic equations with restricted solution sets, J. Combin. Theory, Ser. A, közlésre elfogadva, megjelenés várható éve, 2009
Dartyge, C., Mosaki E., Sárközy, A.: On large families of subsets of the set of the integers not exceeding N, Ramanujan J., közlésre elfogadva, megjelenés várható éve, 2009
Sárközy, A., Winterhof, A.: Measures of pseudorandomness for binary sequences constructed using finite fields,, Discrete Math., közlésre elfogadva, megjelenés várható éve, 2009
Niederreiter H., Rivat J., Sárközy, A.,: Pseudorandom sequences of binary vectors, Acta Arith., közlésre elfogadva, megjelenés várható éve, 2009
Gyarmati, K., Mauduit, C., Sárközy, A.,: Pseudorandom binary sequences and lattices, Acta Arith., közlésre elfogadva, megjelenés várható éve, 2009
Dartyge C., Sárközy, A.,: On pseudorandom subsets of Z_n, Mh. Math., közlésre elfogadva, megjelenés várható éve, 2009
Chan, T.H., Győry E., Sárközy, A.,: On a problem of Erdős, European J. Combinatorics, közlésre elfogadva, megjelenés várható éve, 2009
Gyarmati K.,: On the number of divisors which are values of a polynomial, The Ramanujan Journal, közlésre elfogadva, megjelenés várható éve, 2009
Gyarmati K.,: A note to the paper "On a fast version of a pseudorandom generator", Ann. Univ. Sci. Budapest, Eötvös, közlésre elfogadva, megjelenés várható éve, 2009
Gyarmati K.,: On density of integers with consecutive divisors, Publ. Math. Debrecen, közlésre elfogadva, megjelenés várható éve, 2009
Gyarmati K., Matolcsi M., Ruzsa, I. Z.,: A superadditivity and submultiplicativity properties for cardinalities of sumsets, Combinatorica, közlésre elfogadva, megjelenés várható éve, 2009
Gyarmati K., Matolcsi M., Ruzsa, I. Z.,: Plünnecke's inequality for different summands, közlésre elfogadva, megjelenés várható éve, 2009
Bíró, A: Interpolation by elliptic functions, Complex variables and elliptic functions, közlésre elfogadva, megjelenés várható éve, 2009
Hegyvári N., Hennecart, F., Plagne A.,: Iterated Compositions of Linear Operations on Sets of Positive Upper Density, International Journal of Number Theory, kőzlésre elfogadva, megjelenés várható éve, 2009
Hegyvári N., Hennecart, F.: Iterated difference sets in sigma-finite groups, Ann. Univ. Sci. Budapest. Eötvös,, kőzlésre elfogadva, megjelenés várható éve, 2009
Révész, Sz. Gy., San Antolin, A.,: Equivalence of A-Approximate Continuity for Self-Adjoint Expansive Linear Maps,, Lin. Alg. Appl., kőzlésre elfogadva, megjelenés várható éve, 2009
Goldston, D. Pintz, J., Yildirim, C.Y.,: Primes in Tuples, I,, Annals of Math., kőzlésre elfogadva, megjelenés várható éve, 2009
Goldston, D., Graham, S. W., Pintz, J., Yildirim, C.Y.,: Small gaps between primes and almost primes, Trans. Amer. Math. Soc., , kőzlésre elfogadva, megjelenés várható éve, 2009
Goldston, D., Graham, S. W., Pintz, J., Yildirim, C.Y.,: Small gaps between products of two primes, Proc. London Math. Soc., , kőzlésre elfogadva, megjelenés várható éve, 2009
Motohashi, Y., Pintz J.,: A Smoothed GPY sieve, Bull. London Math. Soc.,, kőzlésre elfogadva, megjelenés várható éve, 2009




vissza »